MathSciNet Relay Station
MathSciNet bibliographic data
MR13360 (7,143e) 73.2X
Bisshopp, K. E.; Drucker, D. C. Large deflection of cantilever beams. Quart. Appl. Math. 3, (1945). 272–275.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement